# SDR WWMA9700205

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: HP14161005
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS DEPLOYED IN FLIGHT.  UNABLE TO RETRACT THEM.  REMOVED AND REPLACED FLAP CONTROL VALVE IAW SAAB MM 27-51-15, PERFORMED OPS CHECK IAW SAAB MM 27-51-00.  OPS CHECK GOOD.
